Nonparametric estimation of the spectral measure of an extreme value distribution

J.H.J. Einmahl, L.F.M. de Haan, V.I. Piterbarg

Research output: Contribution to journalArticleScientificpeer-review

241 Downloads (Pure)
Original languageEnglish
Pages (from-to)1401-1423
Number of pages22
JournalThe Annals of Statistics
Volume29
Issue number5
Publication statusPublished - 2001

Cite this

Einmahl, J.H.J. ; de Haan, L.F.M. ; Piterbarg, V.I. / Nonparametric estimation of the spectral measure of an extreme value distribution. In: The Annals of Statistics. 2001 ; Vol. 29, No. 5. pp. 1401-1423.
@article{c3485b9ba0bd456f9baa0682bef762eb,
title = "Nonparametric estimation of the spectral measure of an extreme value distribution",
author = "J.H.J. Einmahl and {de Haan}, L.F.M. and V.I. Piterbarg",
note = "Pagination: 22",
year = "2001",
language = "English",
volume = "29",
pages = "1401--1423",
journal = "The Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "5",

}

Nonparametric estimation of the spectral measure of an extreme value distribution. / Einmahl, J.H.J.; de Haan, L.F.M.; Piterbarg, V.I.

In: The Annals of Statistics, Vol. 29, No. 5, 2001, p. 1401-1423.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Nonparametric estimation of the spectral measure of an extreme value distribution

AU - Einmahl, J.H.J.

AU - de Haan, L.F.M.

AU - Piterbarg, V.I.

N1 - Pagination: 22

PY - 2001

Y1 - 2001

M3 - Article

VL - 29

SP - 1401

EP - 1423

JO - The Annals of Statistics

JF - The Annals of Statistics

SN - 0090-5364

IS - 5

ER -